# SDR DLM90982446

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD 900
- Aircraft serial: 53395
- Engine: Iae V2528D5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 6A5082
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

LOST OIL QTY DURING T/O ROLL AT ABOUT 90 KTS.  FIRST INDICATION ON OAP, LOOKED DOWN AND SAW OIL PRESSURE AT 75-80 PSI. PRESSURE STARTED COMING BACK UP THEN QTY DROPPED TO 0.  FOUND OIL LINE TO SCAVENGE DIFFERENTIAL PRESSURE SWITCH LEAKING.  REPLACED OIL LINE, LEAK CHECKS OK.
